# SDR SWIA201540949

- Difficulty date: March 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS GOUGES COMMON TO SKIN AND HANDLE HOUSING, MARKED, C-CHECK, RO 3/27/15.  COMPLIED WITH PERMANT REPAIR I, STEPS 1-6, REF STS EA.
